Research Repository

Network-based robust passive control for fuzzy systems with randomly occurring uncertainties

Wu, Z-G, Shi, Peng, Su, H and Chu, J (2013) Network-based robust passive control for fuzzy systems with randomly occurring uncertainties. IEEE Transactions on Fuzzy Systems, 21 (5). 966 - 971. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: fuzzy systems; networked control systems; passive control; randomly occurring uncertainties
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Apr 2015 00:46
Last Modified: 16 Sep 2019 23:23
URI: http://vuir.vu.edu.au/id/eprint/26677
DOI: https://doi.org/10.1109/TFUZZ.2012.2234465
ePrint Statistics: View download statistics for this item
Citations in Scopus: 78 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar